# SDR SWAA2016010447620

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 57,487 hours, 45,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR LT LATCH RETAINER LOOSE.  SECURED LATCH RETAINER IAW MM.
